# SDR DALA2022030901540

- Difficulty date: March 20, 2020
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 66,712 hours, 21,909 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5802 SECTION I TEMPORARY REPAIR TO LH WING UPPER SKIN AT DRAG FITTING ATTACHMENTS REQUIRES SECTION II PERMANENT REPAIR WITHIN 3,000 FLIGHT CYCLES OR 24 MONTHS (WHICHEVER OCCURS FIRST) PER ERA 586294-14. CORRECTIVE ACTION: PERMANENT REPAIR WAS PERFORMED PER ERA 586294-14 AD REV.ORIG. SECTION II. (1535586)
